# SDR Z5FA201111150001

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 4,230 hours, 3,082 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1625
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 901 hours, 669 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, BAGGAGE SMOKE ANNUNCIATOR ILLUMINATED. CREW FOLLOWED THE CHECK LIST AND DECLARED AND EMERGENCY.  ACFT LANDED UNEVENTFUL.   NO SIGNS OF SMOKE OR FIRE DETECTED.  MX DUPLICATED THE DISCREPANCY.   ACCOMPLISHED EO 525B-1939B AND ACFT RETURNED TO SERVICE.
